# SDR DLL16950401

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Fs 729-846
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND CORROSION ON FUSELAGE SKIN BETWEEN FS 729 AND FS 846, STRINGER 332 AND 33.  ROUTED OUT INTERNAL BONDED DOUBLER, AND REMOVED CORROSION AS PER SRM 53-33-00 FIG 836.
